# SDR CA050729001

- Difficulty date: July 28, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech N35
- Aircraft time: 4,198 hours
- Engine: Cont IO470N
- Propeller: Mcauly 2A36C23
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 3565000525
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT STABILIZER END RIB FOUND TO HAVE INTERGRANULAR CORROSION WHERE IT ATTACHED TO THE FORWARD RIB.  CORROSION IS ON THE UPPER INSIDE CORNER OF THE RIB AND ONLY CAN BE VIEWED USING SMALL MIRROR THRU THE LIGHTENING HOLE OF THIS RIB JUST IB OF THE RUDDERVATOR BALANCE WEIGHT.
